# SDR 2DYA20211027000

- Difficulty date: October 27, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N225NE
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 99,721 hours, 16,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE "L" WING SLIDE AFT DOOR SIDE (L396, L645, L397) EMERGENCY  EXTERIOR LIGHT INOP. MX  REPLACED THE BATTERY PACK TO M738 POWER SUPPLY MODULE IAW AMM 33-55-07-201. OPS CHECK NORMAL.
